1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Vit. B12 shot for withdrawals

Discussion in 'Opiate addiction' started by brit20k, Jul 16, 2012.

  1. brit20k

    brit20k Newbie

    Reputation Points:
    5
    Messages:
    109
    Joined:
    Dec 14, 2011
    from U.S.A.
    My mom offered to buy me weekly vitamin b12 shots for my depression and extreme anxiety from these withdrawals. I'm on day 8 of the withdrawals :( still sucks pretty bad considering I only did opiates for 2 months. What's your opinion on this idea?
     
  2. Fentiful

    Fentiful Titanium Member

    Reputation Points:
    640
    Messages:
    396
    Joined:
    Dec 31, 2011
    from U.S.A.
    Brit, if you decided against the lope method, or feel it didn't help with you, you could try researching Vitamin C therapy as well. I have heard a lot of mixed reviews but mainly positive. I plan to add it to my regime very soon. One thing I thought you could do to kind of experiment and see if the shots would help is either get a few shots of 5 hr energy which also has other additives so check the label and make sure you are agreeable to those things. I HATE energy drinks and even most soda, occasionally have a cup of coffee in the morning but have recently started experimenting with the 5-hr energy and have been able to tolerate it well, and it does seem to help a bit. I only take half the bottle at a time though. It has niacin which in some people can cause a temporary flushing.

    Brit we have talked before. If you don't mind what else are you doing to combat this. Do you excercise, go for walks, play with you child, watch TV, basically do stuff to get your mind off of drugs and how you feel. I still strongly feel that if you want to feel better YOU have to be proactive about it. I don't think you are going to wake up and feel great anytime soon, if you are just relying on and waiting for that to happen. Yes every day your body will adjust to a degree, but given your history of use, the amount and length, I am wondering if the detox is the only thing causing your problems.

    One last question, how motivated, willing are YOU to feel better, start a new and better life.....what are you willing to do and what are you not. Asking myself those questions, researching self-help ways, and then finally doing them was what got me through some exteremely difficult periods of depression/anxiety without the aid of prescription drugs. I've mentioned before that I went through grieving, losing my 2 mos old daughter.

    Yes, at one point I thought F* it, and thought about staying as messed up as I possibly could on my opiates, and I was on some STRONG ones, until I just didn't wake up perhaps. I felt that guilty and missed my daughter so bad. However I had two other ones I loved just as much, and couldn't give up on even though I struggled. The emotional pain literally felt as if I was being torn in half over it.

    I've said it before and will stick to it, I AM NOT STRONGER than you, well at least in the sense that I am as strong as I want to be, and so are you. Were not talking benching weights here, we're talking matters of the mind, heart and soul. Us women are particularly wired to deal with such things, and have much more strength then we realize. Once you decide to be strong and get better and don't leave yourself another option, YOU WILL FIND A WAY!

    Sorry if I seem hard on you but I believe in you, and I feel for your daughter, and you as well, I guess because it hits so close to home. I'm afraid if you don't get yourself to a better place soon you are an big dangerous of relapsing. I have been here often lately offering my help, so I will respond asap, and usually within a few hours. Take care, and I'm also praying for you and your family.
     
  3. brit20k

    brit20k Newbie

    Reputation Points:
    5
    Messages:
    109
    Joined:
    Dec 14, 2011
    from U.S.A.
    Hi again! No I still am taking the Imodium everyday but my stomach still feels like a train wreck! That's about all I'm doing is taking Imodium, ranitidine and Tylenol. I appreciate the prayers and I am not craving any of the drug its just the withdrawals i want to feel better and it doesn't seem to be getting any better. Like I said, the pain is still here. Its mostly my stomach. Still feels like the flu. I'm not exercising or anything. Thanks again
     
  4. 2fast4m3

    2fast4m3 Silver Member

    Reputation Points:
    8
    Messages:
    27
    Joined:
    Jun 13, 2011
    from U.S.A.
    You should be feeling normal in a week or two if u used opiates for 2 months only. I am in the same boat as you but I just relapsed and have been again on a 8 week binge which is 2 months. I am now taking opiates all together for more then 3 months already. I hope this is the last time I have to through this and I hope its the last time for you too.. Good luck with you recovery and stay strong!
     
  5. brit20k

    brit20k Newbie

    Reputation Points:
    5
    Messages:
    109
    Joined:
    Dec 14, 2011
    from U.S.A.
    Oh wow, bless your heart :( thanks. I hope we get better soon and stay that way